Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
parotthead

accutane first week

hi,

i started accutane 10 days ago, at a dosage of 20 mg. i will be swithching to 40 or 60 (not sure which) next week. my question is this: my skin is still oily, in fact more oily than when i started. i didnt really have oily skin before. also, i am getting all these small but PAINFUL pimples on my face since i started. is this normal? i used to only get 2 o3 cysts a month or so, but now i have like 10 of these painful red things! i think it may be from switching to cetaphil cleanser but i am not sure. any advice?

Share this post


Link to post
Share on other sites

Hiya,

My 6th week on ro-accutane. I can say i was unaware of how oily my skin actually was until i started this treatment. Id say it took a couple of weeks before i noticed "a differnece".

As for having more pimples than usual... Lets just say i ws unaware of the actual intial breakout term until i have exprienced it ](*,) So dont kno if your familar wiv it happening... apparently thats when you kno the ro-accutane is working.

Ive more zits than ive EVER had six weeks into the course [-(

But im going on patience at the moment.

G'luck wiv your treatment biggrin.gif

Share this post


Link to post
Share on other sites

Rachel,

Thanks for answering. I am so worried about this initial breakout thing! I have only been on accutane for 10 days, and my skin looks really crappy, worse than it ever has. And this isnt even the initial breakout thing yet! yuck! Good luck with your treatment too!

lalala - are you taking accutane too? i am also wondering about if makeup works. i am not very good at using makeup cause i never have before, but i guess i am gonna have to learn!

Anyone go from 20 to 40 mg? I am switching to 40 next week and I am wondering how my skin is gonna react...

Share this post


Link to post
Share on other sites

I think That I am gonna give accutane and try.... Me and my doctor talked about it and I have a few days to think about it and research. He will start me out at 40 mg per day...... thats 2 of the 20 mg per day one in the morning and one at night.... Then he said we could up it if needed. I am really scared of the initial break out also...... But I heard that they usually only last the first part of the end of the 3rd months. By the end of accutane hopefully it is all worth it which I think it will be! I dont have oily skin....... The only time I ever felt oily was when I over exfoliated my skin..... STUPID ME! Hopefully noone will get bad break outs! That is what I pray for...... Some people never get a break out! Hopefully we can be them! Take care.

Share this post


Link to post
Share on other sites

your skin may be oily for the first few weeks. After it should be getting dry. As for the painful pimples, you're probably on your initial breakout which'll last a couple days.

Gluck!

Share this post


Link to post
Share on other sites

i never had an initial breakout,

despite skin being oiley make sure u still drink 3 litres of water per day and moisturise

its easier to prevent side effects than it is to get rid of them when u got 'em.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×